MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Catalog Number BXAL082902A
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore: the patient presented with a left subclavian lesion.The gore® viabahn® vbx balloon expandable endoprosthesis was advanced through the 7fr tuermo sheath to the un-dilated lesion.When the device could be advanced no more the doctor elected to remove the device.As the doctor was withdrawing the device, he was unable to get it into the sheath.The device 'popped' off the catheter in the patient.The doctor was able to snare the device out of the patient.The procedure continued with the doctor pre-dilating the lesion and implanting another gore® viabahn® vbx balloon expandable endoprosthesis successfully.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8647440
Report Number2017233-2019-00376
Device Sequence Number2267962
Product Code NIO
UDI-Device Identifier00733132637805
UDI-Public00733132637805
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2021
Device Catalogue NumberBXAL082902A
Device Lot Number20045913
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR